MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CARDIAC CATH TRAY

MEDLINE INDUSTRIES, LP; CARDIAC CATH TRAY
Catalog Number DYNJ45323F
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility the control syringe does not stay tight and falls.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Syringe fell off manifold.
 
Additional Manufacturer Narrative
Update to e1.After further investigation, it has been determined that the initial reporter's name is (b)(6).The initial reporter's telephone number is (b)(6).If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CARDIAC CATH TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key20280436
Report Number1423395-2024-00483
Device Sequence Number12746226
Product Code OES
UDI-Device Identifier40195327082360
UDI-Public40195327082360
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ45323F
Device Lot Number24EMD801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown